| Catalog Number |
150NSS35 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, after the operator guided the ureteroscope into the ureter using a guidewire, the guidewire was withdrawn.The protective sheath on the guidewire surface detaches, preventing the stent from being guided into place.Patient has been exposed to harmful substances, blood or body fluids.No medical intervention was reported.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), nitinol guidewire.Visual inspection of the single photo sample indicated that the nitinol guidewire was present inside the packaging, with the tip protruding through the packaging with missing coating.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.